Translator Disclaimer
October 2015 Log Néron models over surfaces, II
Chikara NAKAYAMA
Hokkaido Math. J. 44(3): 365-385 (October 2015). DOI: 10.14492/hokmj/1470053369

Abstract

We prove that an admissible normal function over a surface and the zero section simultaneously extend to sections of a log Néron model. This gives a new proof of the surface base case of the algebraicity of zero loci of admissible normal functions.

Citation

Download Citation

Chikara NAKAYAMA. "Log Néron models over surfaces, II." Hokkaido Math. J. 44 (3) 365 - 385, October 2015. https://doi.org/10.14492/hokmj/1470053369

Information

Published: October 2015
First available in Project Euclid: 1 August 2016

zbMATH: 0910.68007
MathSciNet: MR3532114
Digital Object Identifier: 10.14492/hokmj/1470053369

Subjects:
Primary: 14C30
Secondary: 14D07, 32G20

Rights: Copyright © 2015 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.44 • No. 3 • October 2015
Back to Top